RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 3, Pages 549–552 (Mi dan9260)  

MATHEMATICS

The asymptotic behavior of the solution of a boundary value problem for a quasilinear elliptic equation

M. M. Sabzaliev, S. M. Maryanyan

Azerbaijan Pedagogical Institute, Baku

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.94
Presented: А. Н. Тихонов
Received: 12.03.1984

Citation: M. M. Sabzaliev, S. M. Maryanyan, “The asymptotic behavior of the solution of a boundary value problem for a quasilinear elliptic equation”, Dokl. Akad. Nauk SSSR, 280:3 (1985), 549–552

Citation in format AMSBIB
\Bibitem{SabMar85}
\by M.~M.~Sabzaliev, S.~M.~Maryanyan
\paper The asymptotic behavior of the solution of a boundary value
problem for a quasilinear elliptic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 280
\issue 3
\pages 549--552
\mathnet{http://mi.mathnet.ru/dan9260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=775922}
\zmath{https://zbmath.org/?q=an:0611.35025}


Linking options:
  • http://mi.mathnet.ru/eng/dan9260
  • http://mi.mathnet.ru/eng/dan/v280/i3/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020